Submission open for Vol.9.Issue.3.2021

 

 
 

Bulletin of Mathematics and Statistics Research (BOMSR) is an International Research Journal (Peer-Reviewed /Refereed) published quarterly by the KY PUBLICATIONS, India

The main aim of BOMSR is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.

Frequency: QUARTERLY Journal (4 Issues per year) (Apr/July/Oct/Dec.)

Call for papers/Article Submission: Submit your article in MS Word (single document) as an attached mail to editorbomsr@gmail.com  or editorkypublications@gmail.com along with copyright agreement form (click here)

Key Words: International Journal of Mathematics, International Journal of Statistics, Indian Journal of Mathematics, Indian Journal of Statistics, Applied Mathematics Journal, Statistics Journal, Mathematics Journal,

Call For papers

Vol.9 Issue 3: 2021 (Under Progress)

Author Article Details Page No
1 THE NORMAL APPROXIMATION TO THE POISSON DISTRIBUTION – HOW LARGE SHOULD BE?
RAMNATH TAKIAR
Scientist G – (Retired) National Centre for Disease Informatics and Research (NCDIR), Indian Council of Medical Research (1978-2013) Bangalore – 562110, Karnataka, India. Email: ramnathtakiar@gmail.com, ramnath_takiar@yahoo.co.in
DOI:10.33329/bomsr.9.3.1
1-10


1 AN ERROR CORRECTION MODEL TO EXPLAIN THE RELATIONSHIP BETWEEN INDEX OF INDUSTRIAL PRODUCTION AND S&P BSE SENSEX
RAHUL KUMAR SI¹*, SHISHIR KUMAR PADHAN2,
RAJ KISHOR PRADHAN3
¹ Statistical Assistant, Tobacco Board, Ministry of Commerce & Industry, Govt. of India, Guntur –522004 (AP), India, E-mail:rahulstat.mbj@gmail.com
2 Senior Statistical Officer, NSO (FOD), Ministry of Statistics & Programme Implementation, Govt. of
India, Raipur, Chhattisgarh - 492001, India, E-mail: shishirddew@gmail.com
3 Senior Statistical Officer, NSO (FOD), Ministry of Statistics & Programme Implementation, Govt. of
India, Sambalpur, Odisha – 768001, India
*Correspondence Author, E-mail:rahulstat.mbj@gmail.com
DOI:10.33329/bomsr.9.3.11
11-23


1 SOLVING A SPECIAL STANDARD CUBIC CONGRUENCE OF COMPOSITE MODULUS MODULO A SPECIAL COMPOSITE INTEGER
B M ROY1, A A QURESHI2
1Department of Mathematics, Jagat Arts, Commerce & I H P ScienceCollege, Dist-Gondia
2Department of Mathematics DRB Sindhu Mahavidyalaya, Nagpur
Corresponding author: A.A. Qureshi, aaq_maths@yahoo.com; mathspdft@gmail.com.
DOI:10.33329/bomsr.9.3.24
24-28

1 GENERALIZED HYERS-ULAM-RASSIAS TYPE STABILITY OF HOMOMORPHISMS IN QUASI-BANACH ALGEBRAS
LY VAN AN
Faculty of Mathematics Teacher Education, Tay Ninh University, Ninh Trung, Ninh Son, Tay Ninh Province, V ietnam : Email address : lyvanan145@gmail.com.
DOI:10.33329/bomsr.9.3.29
29-43

1 THE NORMAL APPROXIMATION TO THE POISSON DISTRIBUTION – A RANDOM SAMPLE APPROACH
RAMNATH TAKIAR
Scientist G – (Retired), National Centre for Disease Informatics and Research (NCDIR), Indian Council of Medical Research (1978-2013), Bangalore – 562110, Karnataka, India & Ph.D. Department, University of Finance and Economics, Ulaanbaatar - 13381 - Mongolia
Email: ramnathtakiar@gmail.com, ramnath_takiar@yahoo.co.in.
DOI:10.33329/bomsr.9.3.44
44-49


1 ON THE HOMOGENEOUS CUBIC DIOPHANTINE EQUATION WITH FIVE UNKNOWNS   S.VIDHYALAKSHMI1 , J.SHANTHI2, M.A.GOPALAN3
1,2 Assistant Professor, Department of Mathematics, Shrimati Indira Gandhi College, Affiliated to Bharathidasan University, Trichy-620 002, Tamil Nadu, India.
email:vidhyasigc@gmail.com, shanthivishvaa@gmail.com
3 Professor, Department of Mathematics, Shrimati Indira Gandhi College, Affiliated to Bharathidasan
University, Trichy-620 002, Tamil Nadu, India.
email: mayilgopalan@gmail.com.
DOI:10.33329/bomsr.9.3.50
50-55


1 DEVOLPMENT OF A NEW TRANSFORMATION TO SOLVE A NEW TYPE OF ORDINARY LINEAR DIFDERENTIAL EQUATION
A. MOAZZAM1, M. KASHIF2, U. AMJED3, M.I. KHAWAR4
1,2,3,4 Department of Mathematics and Statistics, University of Agriculture Faisalabad, Jail Road
Faisalabad, Pakistan.
Email:alimoazzam7309723@gmail.com1, ranakashif6496@gmail.com2,
usmanamjed34@gmail.com3, muhammadimrankhawar@gmail.com 4.
DOI:10.33329/bomsr.9.3.56
56-60


1 MATHEMATICS OF ERROR CORRECTING CODES
Dr. R. SIVARAMAN
Associate Professor, Department of Mathematics
Dwaraka Doss Goverdhan Doss Vaishnav College, Chennai, India
National Awardee for Popularizing Mathematics among masses
Email: rsivaraman1729@yahoo.co.in.
DOI:10.33329/bomsr.9.3.61
61-66


1 GENERALIZED HYERS-ULAM STABILITY OF THE ADDITIVE
FUNCTIONAL INEQUALITIES WITH 2n-VARIABLES IN
NON-ARCHIMEDEAN BANACH SPACES
LY VAN AN
Faculty of Mathematics Teacher Education, Tay Ninh University, Ninh Trung, Ninh Son, Tay Ninh Province, Vietnam : Email address : lyvanan145@gmail.com.
DOI:10.33329/bomsr.9.3.67
67-73


1 MODELING OF PRODUCTION PROCESS WITH INSPECTION POLICY IN TERMS OF TIME
SARA MAHDI AWAD AL-DIGHRIR1, SULTAN ALI M. SALEM2
1Department of Mathematics, College of Science and Arts, Najran University, KSA
2Department of Mathematics, College of Education, Hodeidah University, Yemen.
DOI:10.33329/bomsr.9.3.74
74-85


1 LAPLACE TRANSFORMS TECHNIQUES ON EQUATION OF ADVECTION-DIFFUSION IN ONE-DIMENSION WITH SEMI-INFINITE MEDIUM TO FIND ANALYTICAL SOLUTION
A. AYOUB1, M. GHAMKHAR2, A. ARIF3, A. MOAZZAM4
1,2,4 Department of Mathematics and Statistics, University of Agriculture Faisalabad, Jail Road Faisalabad, Pakistan.
3 Riphah International University Faisalabad Campus, Satiana Road Faisalabad, Pakistan.
Email: ammaraayoub786@gmai.com1;madiha.ghamkhar@uaf.edu.pk2;
aminaarif5858@gmail.com3;2019ag1432@uaf.edu.pk4.
DOI:10.33329/bomsr.9.3.86
86-96


1 FEW IDENTITIES OF ROGERS-RAMANUJAN TYPE OF MODULO 17 AND 19
SHAIKH FOKOR UDDIN ALI AHMED
Department of Mathematics,
F. A. Ahmed College, Garoimari, Kamrup, Assam, India.
E.mail: fokoruddin86@gmail.com.
DOI:10.33329/bomsr.9.3.97
97-103


1 SUBSTITUTION METHOD USING THE LAPLACE TRANSFORMATION FOR SOLVING PARTIAL DIFFERENTIAL EQUATIONS INVOLVING MORE THAN TWO INDEPENDENT VARIABLES
F.Mubarak1, M.Z.Iqbal2, A. Moazzam3, U.Amjed4, M.U.Naeem5
1,2,3,4 Department of Mathematics and Statistics, University of Agriculture Faisalabad, Jail Road Faisalabad, Pakistan.
5 Department of information technology, Government College University Faisalabad, Sahiwal campus, Pakpattan chowk Sahiwal.
Email: farihamubarak97@gmai.com1, mzts2004@uaf.edu.pk2, alimoazzam7309723@gmail.com3,
usmanamjed33@gmail.com4, myuz9692@gmail.com5.
DOI:10.33329/bomsr.9.3.104
104-116


  Please note that this journal issue is currently in development and this table of contents is tentative.  

BOMSR publishes following type of articles:

1 Original Paper
1 Short Reports
1 Case Studies
1 Review Paper
1 Literature Reviews/Review articles
1 Book Reviews
1 Conceptual Framework
1 Analytical and Simulation Models
1 Technical Note

The scope of the journal include, but are not limited to, the following topics:

It provides an academic platform for professionals and researchers to contribute innovative work in the field. BOMSR is a broad-based journal covering to publish significant original research articles in all areas of Pure Mathematics, Applied Mathematics, Pure Statistics, Applied Statistics and other related areas and Survey papers and short communications will also be considered for publication.
Peer Review Process
All submitted papers are subject to strict peer-review process. The practice of peer review is to ensure that high quality scientific material is published, therefore the peer review is one of the most objective processes of the our Journal. Our referees play a vital role in maintaining the high standards of our Journal.
The Editors-in-Chief/Managing Editor first evaluates all manuscripts. Although it is an extremely rare occurrence, the Editors-in-Chief may accept an exceptional manuscript at this first stage. The Editors-in-Chief may also reject a manuscript at this stage because it is insufficiently original, it has serious scientific flaws, it is ungrammatical, it is written in poor English, or it falls outside the aims and scope of the journal. Those that meet the minimum criteria are passed on to an Editor or to an Associate Editor to manage the review process. The manuscripts are reviewed by minimum two reviewers who are experts in the area of submitted paper.
Publication Charge
Bulletin of Mathematics and Statistics Research (BOMSR) is an initiative to provide International Platform for quality research papers. We cover the costs partially through article processing fees. Our expenses are split among editorial costs, electronic composition and production, journal information system, manuscript management system, electronic archiving, overhead expenses, and administrative costs. Moreover, we must cover the costs of publishing the accepted article plus the cost of reviewing articles the journal reject.

Research/Review Article : 1800Rs for Indian Authors, 80 US$ for Others
Super Express Mode*: 2500Rs for Indian Authors, 85$ for Others (Article Published online within 72 hours)
*Conditions apply, contact editorbomsr@gmail.com